# SDR USAA2012031200014

- Difficulty date: March 3, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 36,719 hours, 16,406 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK FLOORBEAM AT FR64, Z-500, -Y765.  REPLACED SEAT TRACK FLOORBEAM AT FR64, Z-500, -Y765 IAW A320 SRM 51-72-11 & EA # 201988.
